RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 259, Number 6, Pages 1319–1322 (Mi dan44663)  

FLUID MECHANICS

Mathematical modeling on a computer of steady flows of jets of an ideal fluid

V. I. Babkin, S. M. Belotserkovskii, V. V. Gulyaev


Full text: PDF file (542 kB)

Bibliographic databases:
UDC: 533.622.6
Presented: Л. И. Седов
Received: 13.03.1981

Citation: V. I. Babkin, S. M. Belotserkovskii, V. V. Gulyaev, “Mathematical modeling on a computer of steady flows of jets of an ideal fluid”, Dokl. Akad. Nauk SSSR, 259:6 (1981), 1319–1322

Citation in format AMSBIB
\Bibitem{BabBelGul81}
\by V.~I.~Babkin, S.~M.~Belotserkovskii, V.~V.~Gulyaev
\paper Mathematical modeling on a computer of steady flows of jets of an ideal fluid
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 259
\issue 6
\pages 1319--1322
\mathnet{http://mi.mathnet.ru/dan44663}
\zmath{https://zbmath.org/?q=an:0479.76013}


Linking options:
  • http://mi.mathnet.ru/eng/dan44663
  • http://mi.mathnet.ru/eng/dan/v259/i6/p1319

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:23
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020